Acta Mathematicae Applicatae Sinica, English Series
Acta Mathematicae Applicatae Sinica (English Series) is a quarterly journal established by the Chinese Mathematical Society. The journal publishes high quality research papers from all branches of applied mathematics, including partial differential equations, computational mathematics, applied probability, mathematical finance, statistics, dynamical systems, and optimization and management science.
- 31 Volumes
- 120 Issues
- 1,705 Articles
- 1984 - 2015 Available between
Neng-Hui Zhu (June 2015)
- Journal Title
- Acta Mathematicae Applicatae Sinica, English Series
- Volume 1 / 1984 - Volume 31 / 2015
- Print ISSN
- Online ISSN
- Springer Berlin Heidelberg
- Additional Links
To view the rest of this content please follow the download PDF link above.